# SDR CALA9601842

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED BETWEEN RIVETS AT BS 964, STRINGER 20L.  THE CORRODED AREA OF SKIN WAS CUT OUT, DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 53-30-3.
